# SDR CALA2018073001700

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 92,564 hours, 12,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 80636
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R4 DOOR 1EA E MER LT POWER PACK (M33408) FOUND LOW CAPACITY. REPLACED M/D R4 DOOR EMER LT POWER PACK (M33408) & C/OUT ''OP'' TE ST FOUND ''SATIS'' AS PER AMM 33-51-06-960-802 REV83.
